JournalsrsmupVol. 137falsepp. 185–201

Existence of stationary solutions for some integro-differential equations with superdiffusion

  • Vitali Vougalter

    University of Toronto, Canada
  • Vitaly Volpert

    Université Lyon 1, France
Existence of stationary solutions for some integro-differential equations with superdiffusion cover

A subscription is required to access this article.

Abstract

The work deals with the existence of solutions of an integro-differential equation arising in population dynamics in the case of anomalous diffusion. The proof of existence of solutions relies on a fixed point technique. Solvability conditions for non-Fredholm elliptic operators in unbounded domains are being used.

Cite this article

Vitali Vougalter, Vitaly Volpert, Existence of stationary solutions for some integro-differential equations with superdiffusion. Rend. Sem. Mat. Univ. Padova 137 (2017), pp. 185–201

DOI 10.4171/RSMUP/137-9